Alert archive / Colorado / Flash Flood Warnings in 2020
Flash Flood Warning 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 26, 2020, 5:26 PM MDT for Arapahoe County, Denver County, Jefferson County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2020, 5:26 PM MDT (23:26 UTC)
- Expired
- Jun 26, 2020, 6:17 PM MDT
- In force
- 51 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arapahoe County, CO, Denver County, CO, Jefferson County, CO
The radar
The Denver radar (KFTG), 36 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -365 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
722
WGUS55 KBOU 262326
FFWBOU
COC005-031-059-270100-
/O.NEW.KBOU.FF.W.0002.200626T2326Z-200627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
526 PM MDT Fri Jun 26 2020
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
Northeastern Jefferson County in central Colorado...
Western Arapahoe County in northeastern Colorado...
Southwestern Denver County in northeastern Colorado...
* Until 700 PM MDT.
* At 526 PM MDT, gauge reports indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Denver, western Aurora, Lakewood, southeastern Arvada, southern
Westminster, western Centennial, northeastern Littleton,
Englewood, Wheat Ridge, northeastern Golden, Greenwood Village,
Sheridan, Cherry Hills Village, Edgewater, Mountain View,
Columbine, Cherry Creek Reservoir and Pleasant View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3981 10518 3982 10505 3979 10505 3979 10498
3980 10497 3979 10497 3979 10493 3978 10493
3978 10490 3979 10490 3979 10489 3975 10487
3975 10488 3974 10488 3974 10487 3966 10483
3958 10488 3961 10505 3970 10517
FLASH FLOOD...GAUGE INDICATED
EXPECTED RAINFALL...1-1.5 INCHES IN 1 HOUR
$$
TH2 follow-up statements
745
WGUS75 KBOU 262345
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
545 PM MDT Fri Jun 26 2020
COC005-262355-
/O.CAN.KBOU.FF.W.0002.000000T0000Z-200627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arapahoe CO-
545 PM MDT Fri Jun 26 2020
...FLASH FLOOD WARNING IS CANCELLED FOR WESTERN ARAPAHOE COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3978 10516 3982 10505 3979 10505 3979 10498
3980 10497 3979 10497 3979 10493 3978 10493
3978 10490 3979 10490 3979 10489 3975 10487
3975 10488 3973 10488 3973 10492 3971 10502
3971 10515 3976 10517
$$
COC031-059-270100-
/O.CON.KBOU.FF.W.0002.000000T0000Z-200627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Denver CO-Jefferson CO-
545 PM MDT Fri Jun 26 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR NORTHEASTERN JEFFERSON AND WEST CENTRAL DENVER COUNTIES...
At 545 PM MDT, gauge reports indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Northern Denver, western Aurora, northeastern Lakewood,
southeastern Arvada, southern Westminster, Wheat Ridge, Edgewater
and Mountain View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3978 10516 3982 10505 3979 10505 3979 10498
3980 10497 3979 10497 3979 10493 3978 10493
3978 10490 3979 10490 3979 10489 3975 10487
3975 10488 3973 10488 3973 10492 3971 10502
3971 10515 3976 10517
FLASH FLOOD...GAUGE INDICATED
$$
TH497
WGUS75 KBOU 270017
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
617 PM MDT Fri Jun 26 2020
COC031-059-270027-
/O.CAN.KBOU.FF.W.0002.000000T0000Z-200627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Denver CO-Jefferson CO-
617 PM MDT Fri Jun 26 2020
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN JEFFERSON AND
WEST CENTRAL DENVER COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3978 10516 3982 10505 3979 10505 3979 10498
3980 10497 3979 10497 3979 10493 3978 10493
3978 10490 3979 10490 3979 10489 3975 10487
3975 10488 3973 10488 3973 10492 3971 10502
3971 10515 3976 10517
$$
THWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:41 PM MDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 26, 2:41 PM MDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 241 PM MDT Fri Jun 26 2020 .SHORT TERM...(This evening through Saturday) Issued at 130 PM MDT Fri Jun 26 2020 Main concern is still severe weather potential through this evening across much of Eastern Colorado. Severe thunderstorm watch has already been issued for all of Eastern Colorado until 03z. Primary threats still will be damaging winds up to 70 mph, large hail and heavy rain. Still a few tornadoes are possible especially over the Palmer Divide with southeasterly convergent flow expected there this afternoon. As for stability on the plains, latest ACARS soundings still showing a weak inversion given a 81/50 temperature/dewpoint with still some CIN over the plains. Current cloud cover from anvils also limiting additional heating and Denver metro area may be spared the worst of the severe weather. On the other hand the Palmer Divide again looks to be the focus with still good heating and CAPE values now approaching 2000j/kg based on latest LAPS analysis. As storms shift east over the plains later this afternoon and evening, looks like linear, cluster of storms will become more outflow dominated with strong winds the main impact. HRRR peak wind gusts showing these strong winds over Lincoln and Washington counties up to 60kt. Storms will be diminishing from west to east by later this evening. On Saturday, the upper trof across northern Utah will gradually shift across Colorado Saturday afternoon and evening. This feature will help to spark another round of convection. Temperatures will be warmer with readings back into the mid and upper 80s. The atmosphere will be a bit drier with precipitable water values down between a half and 3/4 of an inch while dewpoints will be a bit lower in the 40s at least over the Front Range. Forecast soundings showing more inverted v type profile over the Front Range with more return to our "new normal" outflow winds being the main threat. Appears the focus for the stronger storms will be east and south of Denver along some convergence with strong southeasterly flow across the Palmer Divide and stretching northeast through Washington counties. SPC has the area under a marginal risk and this looks good for main impact of strong winds and possibly large hail. .LONG TERM...(Saturday night through Friday) Issued at 215 PM MDT Fri Jun 26 2020 Upper trough will be directly over the area Saturday evening, to help sustain ongoing storm activity out over the eastern plains, while areas further west will be quickly drying out. Could still be some strong storms ongoing as they head further east out of the state by midnight. Cooler minimum temperatures are expected overnight, and clearing skies will allow mountain locations to see readings dipping into the 30s. An upper low dropping southeast over the Pacific Northwest Sunday will dig its trough south into the Great Basin and down over Southern California through Monday. This will increase southwesterly flow across the state, ushering in warmer and drier air over the state each day. Readings in the mid 90s to near 100 will be across the plains, with 60s to near 80 in the mountains and high valleys. Scattered to numerous high terrain thunderstorms Sunday afternoon will decrease to only isolated by Monday. Winds will be increasing over the high terrain and eastern plains, especially Monday in advance of an expected cold front. Will keep an eye on speeds as humidity will be in the 10 to 15 percent range over the plains. The main energy of the trough will end up lifting northeast across the Northern Rockies back into Canada Monday night into Tuesday, dragging the trough across the area. A cold front is expected to push down around the same time to bring upslope flow, cooler temperatures and higher moisture, resulting in higher CAPE. Wind shear looks to increase as the upper jet over the area combines with the upslope flow for better chance for stronger thunderstorms Tuesday afternoon. Wednesday will remain cooler, with more stable and dry conditions. An upper high will be building up from Old Mexico and West Texas for Thursday and Friday to bring warmer temperatures. Just enough subtropical moisture caught up under the ridge looks to keep in diurnally driven afternoon and evening thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 130 PM MDT Fri Jun 26 2020 Still a threat for thunderstorms over terminals but appears the worse will be south and north of terminals, with APA under the biggest gun for storms through 22z. A little drier on Saturday but still isolated storms possible in the evening, but main brunt of storms may end up south and east of terminals. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Entrekin LONG TERM...Kriederman AVIATION...Entrekin
Hazardous weather outlook, Jun 26, 10:24 AM MDT, 7 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1024 AM MDT Fri Jun 26 2020 COZ030>051-271630- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1024 AM MDT Fri Jun 26 2020 ...Severe Storms Possible Today... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered showers and thunderstorms will begin to develop over the mountains, foothills and Palmer Divide between noon and 2 pm, and then spread over the plains through the rest of the afternoon and evening. Some storms may become severe over the area, especially targeting locations over the Front Range foothills, Palmer Divide and areas towards the Wyoming and Nebraska borders. Upslope flow behind last nights cold front has brought in higher moisture levels and stronger shear. The main threats will be damaging thunderstorm winds to 70 mph, and large hail up to golfball size. Enough shear will be present for a weak tornado or two, especially across the Palmer Divide. Locally heavy rainfall can also be expected due to the higher moisture levels in the atmosphere. Those with plans to be outdoors should remain alert, and have a way to receive weather warnings. Storms will generally diminish from west to east through the late evening hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Warmer temperatures will return over the weekend and into early next week as the diurnal trend of scattered afternoon thunderstorms continues from the foothills out onto the plains. Saturday and possibly Tuesday look like days with a better chance of strong thunderstorms, mainly across the eastern plains. Locally heavy rain and gusty winds will be the main threats from the general thunderstorms, with hail and strong outflow from the stronger storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 1 pm today especially in the targeted areas noted above.
In the hours before
Local storm report, Jun 26, 2:56 PM MDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
256 PM MDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL ROXBOROUGH PARK 39.45N 105.07W
06/26/2020 M1.00 INCH DOUGLAS CO CO-OP OBSERVER
0251 PM HAIL 2 S CASTLE ROCK 39.36N 104.85W
06/26/2020 M1.25 INCH DOUGLAS CO PUBLIC
&&Special weather statement, Jun 26, 3:50 PM MDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service Denver CO 350 PM MDT Fri Jun 26 2020 COZ040-043-262215- Central and South Weld County CO- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County CO- 350 PM MDT Fri Jun 26 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BROOMFIELD AND NORTHWESTERN ADAMS COUNTIES UNTIL 415 PM MDT... At 350 PM MDT, Doppler radar was tracking a strong thunderstorm over northern Thornton, or 18 miles north of Denver, moving east at 10 mph. Penny size hail will be possible with this storm. Locations impacted include... Northern Thornton, northeastern Westminster, northeastern Broomfield, Brighton, Erie, Fort Lupton, Dacono, Barr Lake and Todd Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for northeastern Colorado. LAT...LON 3994 10505 4007 10505 4007 10474 3994 10477 TIME...MOT...LOC 2150Z 273DEG 10KT 4000 10496 RPK
Special weather statement, Jun 26, 3:57 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Denver CO
357 PM MDT Fri Jun 26 2020
COZ041-262230-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
357 PM MDT Fri Jun 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DOUGLAS AND
NORTHWESTERN ELBERT COUNTIES UNTIL 430 PM MDT...
At 357 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Bennett to near Franktown, or
along a line extending from 43 miles northwest of Limon to 28 miles
southeast of Denver. Movement was southeast at 15 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Northeastern Castle Rock, Elizabeth, Kiowa, Franktown, Ponderosa Park
and The Pinery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central Colorado.
LAT...LON 3941 10480 3959 10455 3958 10454 3961 10453
3961 10450 3956 10449 3956 10447 3954 10447
3953 10444 3954 10442 3950 10440 3950 10437
3946 10437 3946 10433 3944 10432 3943 10433
3925 10460
TIME...MOT...LOC 2157Z 306DEG 12KT 3955 10442 3935 10472
RPKSpecial weather statement, Jun 26, 4:19 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Denver CO
419 PM MDT Fri Jun 26 2020
COZ035-036-039-262245-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
419 PM MDT Fri Jun 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BROOMFIELD...
NORTHERN JEFFERSON AND EASTERN BOULDER COUNTIES UNTIL 445 PM MDT...
At 419 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Niwot to 3 miles north of Floyd Hill, or
along a line extending from 32 miles south of Fort Collins to 24
miles west of Denver. Movement was east at 15 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Northern Lakewood, Arvada, western Westminster, Boulder, Longmont,
southwestern Broomfield, Wheat Ridge, Lafayette, Golden, Louisville,
Erie, Superior, Rocky Flats, Eldorado Springs, White Ranch Open Space
and Niwot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and northeastern Colorado.
LAT...LON 4020 10506 3973 10510 3974 10543 3980 10542
3979 10540 3981 10540 3982 10541 3987 10540
3988 10538 3989 10539 4020 10532
TIME...MOT...LOC 2219Z 268DEG 13KT 4010 10520 3977 10540
RPKSpecial weather statement, Jun 26, 4:59 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Denver CO
459 PM MDT Fri Jun 26 2020
COZ039-040-262330-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
459 PM MDT Fri Jun 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DENVER AND
NORTHEASTERN JEFFERSON COUNTIES UNTIL 530 PM MDT...
At 459 PM MDT, Doppler radar was tracking a strong thunderstorm over
northern Lakewood, or 9 miles west of Denver, moving southeast at 15
mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Western Denver, Lakewood, southeastern Arvada, southern Westminster,
northern Littleton, western Englewood, Wheat Ridge, southeastern
Golden and Sheridan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and northeastern Colorado.
LAT...LON 3968 10516 3969 10514 3972 10515 3972 10519
3973 10521 3985 10509 3978 10492 3961 10504
TIME...MOT...LOC 2259Z 297DEG 11KT 3975 10512
RPKSpecial weather statement, Jun 26, 5:23 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Denver CO
523 PM MDT Fri Jun 26 2020
COZ040-270000-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
523 PM MDT Fri Jun 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARAPAHOE...
SOUTHWESTERN DENVER AND SOUTHWESTERN ADAMS COUNTIES UNTIL 600 PM
MDT...
At 523 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Denver, moving east at 10 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Denver, western Aurora, southwestern Thornton, southwestern Commerce
City, Federal Heights and southwestern Denver International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.
LAT...LON 3969 10505 3971 10505 3986 10501 3982 10477
3964 10481
TIME...MOT...LOC 2323Z 283DEG 10KT 3977 10496
RPKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:20 PM MDT | Special Weather Statement | BOU | Broomfield, Denver | 40 min |
| Jun 26, 1:01 PM MDT | Special Weather Statement | BOU | Jefferson | 29 min |
| Jun 26, 1:14 PM MDT | Areal Flood Advisory | BOU | Larimer | 82 min |
| Jun 26, 1:21 PM MDT | Special Weather Statement | BOU | Larimer | 24 min |
| Jun 26, 1:48 PM MDT | Special Weather Statement | BOU | Jefferson | 27 min |
| Jun 26, 2:00 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Jefferson | 45 min |
| Jun 26, 2:39 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 51 min |
| Jun 26, 3:19 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 41 min |
| Jun 26, 3:50 PM MDT | Special Weather Statement | BOU | Broomfield | 25 min |
| Jun 26, 3:57 PM MDT | Special Weather Statement | BOU | Arapahoe | 33 min |
| Jun 26, 4:19 PM MDT | Special Weather Statement | BOU | Broomfield | 26 min |
| Jun 26, 4:25 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 35 min |
| Jun 26, 4:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Jefferson | 25 min |
| Jun 26, 4:59 PM MDT | Special Weather Statement | BOU | Denver | 31 min |
| Jun 26, 5:14 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Douglas | 22 min |
| Jun 26, 5:23 PM MDT | Special Weather Statement | BOU | Denver | 37 min |
| Jun 26, 5:31 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 26 min |
| Jun 26, 5:43 PM MDT | Special Weather Statement | BOU | Summit | 47 min |
| Jun 26, 5:47 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 28 min |
| Jun 26, 5:55 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 35 min |
Nearby
Flash Flood Warnings in Colorado, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.